Volume 29, Issue 1
Some Estimates for Commutators of Fractional Integrals Associated to Operators with Gaussian Kernel Bounds on Weighted Morrey Spaces

H. Wang

10.4208/ata.2013.v29.n1.8

Anal. Theory Appl., 29 (2013), pp. 72-85

Preview Full PDF BiBTex 183 356
  • Abstract

Let $L$ be the infinitesimal generator of an analyticsemigroup on $L^2(\mathbf R^n)$ with Gaussian kernel bound, and let$L^{-\alpha/2}$ be the fractional integrals of $L$ for $0 &It \alpha &It n$.In this paper, we will obtain some boundedness properties of commutators $\big[b,L^{-\alpha/2}\big]$ on weighted Morrey spaces $L^{p,\kappa}(w)$ when the symbol $b$ belongs to $BMO(\mathbf R^n)$ or the homogeneous Lipschitz space.

  • History

Published online: 2013-03

  • AMS Subject Headings

42B20, 42B35

  • Cited by